Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An isomorphism lemma for graded rings


Authors: Jason Bell and James J. Zhang
Journal: Proc. Amer. Math. Soc. 145 (2017), 989-994
MSC (2010): Primary 16W20, 16W50
DOI: https://doi.org/10.1090/proc/13276
Published electronically: September 8, 2016
MathSciNet review: 3589298
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ B$ be two connected graded algebras finitely generated in degree one. If $ A$ is isomorphic to $ B$ as ungraded algebras, then they are also isomorphic to each other as graded algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16W20, 16W50

Retrieve articles in all journals with MSC (2010): 16W20, 16W50


Additional Information

Jason Bell
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, ON N2L 3G1, Canada
Email: jpbell@uwaterloo.ca

James J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: https://doi.org/10.1090/proc/13276
Keywords: Isomorphism problem, skew polynomial ring
Received by editor(s): September 29, 2015
Received by editor(s) in revised form: May 3, 2016
Published electronically: September 8, 2016
Additional Notes: The first author was supported by NSERC Discovery Grant 326532-2011
The second author was supported by the U.S. National Science Foundation (grant Nos. DMS 0855743 and DMS 1402863)
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society